# SDR AALA20011859

- Difficulty date: October 5, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N654AA
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Engine: Rroyce RB211535E437
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: F

## Discrepancy

LAX - FLT 2469 - EN ROUTE DFW-LAX - ON LANDING, LEFT ENGINE FLAMED OUT.  DISCHARGED FIRE BOTTLE.  LANDED LAX WITHOUT FURTHER INCIDENT.  REPLACED LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
